# SDR VGQY2010041300005

- Difficulty date: April 13, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EN 1040-10, PERMANENT REPAIR FOR SKIN DAMAGE AT STA 520 T0 STA 700 BETWEEN S-39R TO S-42R.
